Advertisement

Poisson structure on the moduli spaces of sheaves of pure dimension one on a surface

  • Indranil Biswas
  • Tomás L. GómezEmail author
Original Paper
  • 9 Downloads

Abstract

Let S be a smooth complex projective surface equipped with a Poisson structure s and also a polarization H. The moduli space \(M_H(S,P)\) of stable sheaves on S having a fixed Hilbert polynomial P of degree one has a natural Poisson structure given by s, Tyurin (Math USSR Izvest 33:139–177, 1989), Bottacin (Invent Math 121:421–436, 1995). We prove that the symplectic leaves of \(M_H(S,P)\) are the fibers of the natural map from it to the symmetric power of the effective divisor on S given by the singular locus of s.

Keywords

Poisson surface Torsion sheaf Poisson moduli space Symplectic leaf 

Mathematics Subject Classification (2010)

14J60 53D17 32J15 

Notes

Acknowledgements

We thank N. Fakhruddin and O. Villamayor for useful discussions. We thank the International Center for Theoretical Sciences at Bangalore for hospitality while this work was being completed. The first author is partially supported by a J. C. Bose Fellowship. The second author is partially supported by the European Union (Marie Curie IRSES Fellowship within the 7th Framework Programme under agreement 612534 MODULI), and Ministerio de Ciencia, Innovación y Universidades (Grants MTM2016-79400-P and ICMAT Severo Ochoa project SEV-2015-0554).

References

  1. 1.
    Altman, A., Kleiman, S.: Compactifying the Picard scheme. Adv. Math. 35, 50–112 (1980)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bottacin, F.: Symplectic geometry on moduli spaces of stable pairs. Ann. Sci. Éole Norm. Super. 28, 391–433 (1995)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bottacin, F.: Poisson structures on moduli spaces of sheaves over Poisson surfaces. Invent. Math. 121, 421–436 (1995)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Donagi, R., Ein, L., Lazarsfeld, R.: Nilpotent cones and sheaves on K3 surfaces. In: Birational Algebraic Geometry (Baltimore, MD, 1996), 51–61, Contemp. Math., vol. 207. Amer. Math. Soc., Providence (1997)Google Scholar
  5. 5.
    Markman, E.: Spectral curves and integrable systems. Compos. Math. 93, 255–90 (1994)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Mukai, S.: Symplectic structure of the moduli space of sheaves on an abelian or K3 surface. Invent. Math. 77, 101–116 (1984)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Simpson, C.T.: Moduli of representations of the fundamental group of a smooth projective variety I. Inst. Hautes Études Sci. Publ. Math. 79, 47–129 (1994)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Tyurin, A.N.: Symplectic structures on the varieties of moduli of vector bundles on algebraic surfaces with \(p_g>0\). Math. USSR Izvest. 33, 139–177 (1989)CrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.School of MathematicsTata Institute of Fundamental ResearchMumbaiIndia
  2. 2.Instituto de Ciencias Matemáticas (CSIC-UAM-UC3M-UCM)MadridSpain

Personalised recommendations